RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1249–1256 (Mi de9470)  

This article is cited in 3 scientific papers (total in 3 papers)

Numerical methods

Consistent estimates for rate of convergence of the grid method for a second-order nonlinear equation with generalized solutions

P. P. Matusa, M. N. Moskal'kovb, V. S. Shchehlika

a Institute of Mathematics of the Academy of Sciences of Belarus
b National Taras Shevchenko University of Kyiv

Full text: PDF file (1233 kB)

English version:
Differential Equations, 1995, 31:7, 1198–1206

Bibliographic databases:
UDC: 519.63
Received: 27.01.1995

Citation: P. P. Matus, M. N. Moskal'kov, V. S. Shchehlik, “Consistent estimates for rate of convergence of the grid method for a second-order nonlinear equation with generalized solutions”, Differ. Uravn., 31:7 (1995), 1249–1256; Differ. Equ., 31:7 (1995), 1198–1206

Citation in format AMSBIB
\Bibitem{MatMosShc95}
\by P.~P.~Matus, M.~N.~Moskal'kov, V.~S.~Shchehlik
\paper Consistent estimates for rate of convergence of the grid method for a second-order nonlinear equation with generalized solutions
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1249--1256
\mathnet{http://mi.mathnet.ru/de9470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429784}
\zmath{https://zbmath.org/?q=an:0863.65068}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1198--1206


Linking options:
  • http://mi.mathnet.ru/eng/de9470
  • http://mi.mathnet.ru/eng/de/v31/i7/p1249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Shcheglik, “An analysis of a difference scheme approximating a third boundary-value problem for a second-order nonlinear differential equation”, Comput. Math. Math. Phys., 37:8 (1997), 919–925  mathnet  mathscinet  zmath
    2. B. S. Jovanović, P. P. Matus, V. S. Shchehlik, “On accuracy of difference schemes for nonlinear parabolic equations with generalized solutions”, Comput. Math. Math. Phys., 39:10 (1999), 1611–1618  mathnet  mathscinet  zmath
    3. F. V. Lubyshev, M. E. Fairuzov, “Consistent convergence rate estimates in the grid $W_{2,0}^2(\omega)$ norm for difference schemes approximating nonlinear elliptic equations with mixed derivatives and solutions from $W_{2,0}^m(\Omega)$, $3<m\leqslant4$”, Comput. Math. Math. Phys., 57:9 (2017), 1427–1452  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:47
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019